# SDR DALA2020013000703

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 48,163 hours, 25,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECURRING ISSUE WITH DOOR L1 WILL NOT SEAT WITHOUT PUSHING THE DOOR HANDLE ON THE IN SIDE,  WILL NOT SEAT CURRENTLY WHEN CLOSING JUST FROM THE OUT SIDE DOOR HANDLE IS ABOUT AN INCH OUT OF ADJUSTMENT. PERFORMED OPS CHECK OF DOOR AND ARMED FROM INSIDE AND CLOSED FROM OUTSIDE & ARMED. NO FAULT NOTED. OPS NORMAL.
